1 doctor weighed in:

I've had nexplanon for 2 years bleed for the first 8 months then my periods were normal till I stopped bleeding for a month now for 2 weeks I've had black clots and brown discharge with a heavy period?

1 doctor weighed in
Dr. Navita Modi
Obstetrics & Gynecology

In brief: AUB

It is called abnormal uterine bleeding ,sometimes it happens with Nexplanon ,I think you have only couple of months left for its removal ,for future reference you can think of alternate methods of contraception

In brief: AUB

It is called abnormal uterine bleeding ,sometimes it happens with Nexplanon ,I think you have only couple of months left for its removal ,for future reference you can think of alternate methods of contraception
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available